Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Passing gas, mucus discharge, constipation, raw burning sensation around rectum. Treatment options?

I have noticed for the past couple of days I have been passing gas with a mucas discharge with a bad smell. It is normal for me not to have a bowel movement for several days or even a week. It has been about 5 days since my last movement. First of all I don t not eat like I should sometimes days with out having a solid meal, just snacking here and there. I have also noticed a raw burning feeling around my rectum . I am a bit concerned!
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this could be intestinal infection at least what the given history suggested, if I would be your doctor then I would treat you with the following medicine,
1) Tab Metronidazole 40 mg twice in day for five days
2) Tab Domeperidone 30 mg once in day
3) Tab Omeprazole 40 mg once in day
hope this information helps you have nice day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor